# SDR AWXA200400680

- Difficulty date: June 3, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112751200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FRAME AFT SIDE OF FR 16 AT Y1700 (FORWARD FRAME, L-1 DOORWAY).   MAINTENANCE PERFORMED TEMPORARY REPAIR IAW ER 26-5320-04170-ES1 ENLARGING HOLE DIAMETER OF DAMAGED FRAME TO 15MM, PERFORMED HFEC OF REWORK, NO DAMAGE NOTED, FRAME SEGMENT WILL BE INSPECTED PRIOR TO 1500 FLIGHT CYCLES, AND REPLACED WITHIN 15 MONTHS, NOT TO EXCEED 3000 FLIGHT CYCLES. **SUPP** A REPAIR REFERENCE AND TIME REQUIREMENTS HAVE BEEN ADDED TO THIS SDR.
